# SDR CA141202019

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 25,636 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING FLIGHT AN EMERGENCY WAS DECLARED AFTER AN ENGINE INFLIGHT SHUTDOWN. D MADE A FORCE LANDING IN BAD WEATHER ON A FROZEN LAKE. IT IS UNKNOWN IF THE AIRCRAFT SUSTAINED DAMAGE BUT NO INJURIES OR FATALITIES WERE REPORTED.  SEARCH AND RESCUE IS ON-GOING.
